On Solvability of Boundary Value Problems for Elastic Micropolar Shells with Rigid Inclusions - Publikacja - MOST Wiedzy

Wyszukiwarka

On Solvability of Boundary Value Problems for Elastic Micropolar Shells with Rigid Inclusions

Abstrakt

In the framework of the linear theory of micropolar shells, existence and uniqueness theorems for weak solutions of boundary value problems describing small deformations of elastic micropolar shells connected to a system of absolutely rigid bodies are proved. The definition of a weak solution is based on the principle of virial movements. A feature of this problem is non-standard boundary conditions at the interface between the shell and solids.

Cytowania

  • 0

    CrossRef

  • 0

    Web of Science

  • 0

    Scopus

Autorzy (2)

Cytuj jako

Pełna treść

pełna treść publikacji nie jest dostępna w portalu

Słowa kluczowe

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuły w czasopismach
Opublikowano w:
Mechanics of Solids nr 55, strony 852 - 856,
ISSN: 0025-6544
Język:
angielski
Rok wydania:
2020
Opis bibliograficzny:
Eremeev V., Lebedev L.: On Solvability of Boundary Value Problems for Elastic Micropolar Shells with Rigid Inclusions// Mechanics of Solids -Vol. 55,iss. 6 (2020), s.852-856
DOI:
Cyfrowy identyfikator dokumentu elektronicznego (otwiera się w nowej karcie) 10.3103/s0025654420050052
Weryfikacja:
Politechnika Gdańska

wyświetlono 0 razy

Publikacje, które mogą cię zainteresować

Meta Tagi